# SDR QXEA0101962

- Difficulty date: November 17, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 43,351 hours, 53,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008105
- Part serial: 645
- Condition: Discharged
- Location: Cargo Bay
- Part time: 8,365 hours, 8,418 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-BOTH AFT EXTERIOR EVACUATION LIGHTS INOPERATIVE. REMOVED AND REPLACED AFT CARGO PIT EVACUATION LIGHTS BATTERY PACK. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
